# SDR IPXA2022060682893

- Difficulty date: May 14, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Aircraft: N131UP
- Make and model: Airbus A300*
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724199320300
- Part serial: NSN
- Condition: Cracked
- Location: Rh Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEG**SUPPLEMENTAL TO IPXA2022052582520 TO CORRECT LOGPAGE/NRC NO. FROM 259012 TO 259007**RH KRUEGER FLAP O/B WEB SUPPORT BRACKET BROKEN.FABRICATED AND REPLACED (SUPPORT BRACKET) IAW SRM 57-41-11, SRM 51-70-12 AND SRM 51-40-21
